# SDR EIA990115

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Module
- Part number: 60B002017
- Condition: Broken
- Location: Nr 2 Press Sys
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYD - NR 2 HYD QTY 1 GALLON, ACCOMPLISHED ABNORMAL PROCEDURE HYD SYSTEM LEAK/LOSS JETTISON 40K FUEL, LANDING WT 604.9. FOUND BROKEN CHECK VALVE, HOUSING NR 2 HYD PRESS MODULE SERVICE MODULE INSTALLED PER RMM 29-51-23 AND LEAK CHECKED OK. NR 2 HYD RES SERVICED TO NORMAL OPS LEVEL.  (M)
